# SDR PAIR201510131457

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: General aviation
- Aircraft: N9054S
- Make and model: Beech 95-B55
- Aircraft serial: TC2160
- Aircraft time: 2,152 hours
- Engine: Cont IO550*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9691000575
- Condition: Chafed
- Location: Lt Engine
- Part time: 2,152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ENGINE CHANGE FOUND LT ENGINE MOUNT CHAFED BY EXHAUST PIPE AT LOWER INBD ATTACH FITTING.  FOUND RT ENGINE MOUNT CHAFED BY EXHAUST PIPE AT LOWER OTBD ATTACH FITTING.  AIRCRAFT HAS BEEN MODIFIED BY STC SA432SO, REPLACEMENT OF ENGINES WITH DIFFERERN MODELENGINES.
